RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2019, Volume 83, Issue 4, Pages 226–280 (Mi izv8834)  

Fano threefolds with infinite automorphism groups

V. V. Przyjalkowskiab, I. A. Cheltsovcb, K. A. Shramovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b National Research University "Higher School of Economics", Moscow
c School of Mathematics, University of Edinburgh, Edinburgh, UK

Abstract: We classify smooth Fano threefolds with infinite automorphism groups.

Keywords: Fano threefolds, automorphism groups.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
14.641.31.0001
Royal Society IES\R1\180205
Contest «Young Russian Mathematics»
The work of Cheltsov and Shramov was partially supported by the Russian Academic Excellence Project ‘5-100’. Cheltsov was also supported by grant no. IES$\backslash$R1$\backslash$180205 of the Royal Society. Przyjalkowski and Shramov are Young Russian Mathematics award winners and would like to thank its sponsors and jury. Przyjalkowski is partially supported by Laboratory of Mirror Symmetry NRU HSE, RF Government grant, ag. no. 14.641.31.0001.


DOI: https://doi.org/10.4213/im8834

Full text: PDF file (1032 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2019, 83:4, 860–907

Bibliographic databases:

UDC: 512.776
MSC: Primary 14J30; Secondary 14J45, 14J50
Received: 01.07.2018
Revised: 28.08.2018

Citation: V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Fano threefolds with infinite automorphism groups”, Izv. RAN. Ser. Mat., 83:4 (2019), 226–280; Izv. Math., 83:4 (2019), 860–907

Citation in format AMSBIB
\Bibitem{PrzCheShr19}
\by V.~V.~Przyjalkowski, I.~A.~Cheltsov, K.~A.~Shramov
\paper Fano threefolds with infinite automorphism groups
\jour Izv. RAN. Ser. Mat.
\yr 2019
\vol 83
\issue 4
\pages 226--280
\mathnet{http://mi.mathnet.ru/izv8834}
\crossref{https://doi.org/10.4213/im8834}
\elib{http://elibrary.ru/item.asp?id=38590302}
\transl
\jour Izv. Math.
\yr 2019
\vol 83
\issue 4
\pages 860--907
\crossref{https://doi.org/10.1070/IM8834}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000487318500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074792459}


Linking options:
  • http://mi.mathnet.ru/eng/izv8834
  • https://doi.org/10.4213/im8834
  • http://mi.mathnet.ru/eng/izv/v83/i4/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:138
    References:14
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019